Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Side Effects of Metoprolol?
Side Effects of Metoprolol?
Metoprolol has brought back my gout
Jump to this post
It's good to have this site. Your post has me thinking. Perhaps this is one of the reasons why I am having such inflamation, redness, swelling and horrible pain etc. I have been on metoprolol for about four years now and this has started since then and has been increasing in all the symptoms. Must look into this and I thank you for your post. Peach.
I had gout once in 2007. Four months after starting Metaprolol in August of 2018, I experienced a severe bout with it again and now it won’t go away- it goes from foot to foot. This is after eating a very healthy diet that would not cause the gout. I’m sure the medication caused uric acid production in my case.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In